MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER
Catalog Number 0166L20
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that foley catheter bulb would not deflate once inflated with sterile water.Multiple catheters from this box were like this.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that foley catheter bulb would not deflate once inflated with sterile water.Multiple catheters from this box were like this.Per additional information received via email on 25apr2025, there was no impact on patient.Nurse did not insert the foley catheter.Before inserting the foley catheter the nurse inflated the balloon and then tried to deflate the balloon.It was discovered that the bulb wound not deflate.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Visual evaluation of the returned sample noted two opened (without original packaging) and five unopened with original packaging, bardex foley catheters.Visual inspection of the two open sample noted that all of the samples were inflated with 35 ml methylene blue solution (3 drops 1 percentage aq methylene blue per 100ml distilled water) and no difficulty observed.With the syringe attached the balloon deflated with no difficulties in under 1 minute.Visual inspection of the five unopened sample noted that all of the samples were inflated with 35 ml methylene blue solution (3 drops 1 percentage aq methylene blue per 100ml distilled water) and no difficulty observed.With the syringe attached the balloon deflated with no difficulties in under 1 minute.No root cause could be found because the reported event was unconfirmed.Dhr is not required since the reported failure was unconfirmed.As the reported event is unconfirmed a labeling review is not required.Correction- d, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® LUBRICATH® FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21892331
Report Number1018233-2025-02940
Device Sequence Number8161989
Product Code KOD
UDI-Device Identifier00801741017605
UDI-Public(01)00801741017605(11)240726(17)270831(10)NGJT1494
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0166L20
Device Lot NumberNGJT1494
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown